# SDR AALA201807239026

- Difficulty date: July 20, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 64,223 hours, 28,697 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: D5331034700400
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT THE GATE,  THE DOOR WAS FOUND MISSING.  AIRCRAFT WAS GROUNDED.   INSTALLED A NEW FUEL SERVICE DOOR IAW AMM 52-42-18.
